# SDR UPS01237067

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW PRESSURE CEILING IS CRACKED BETWEEN BS 270 - 273 RBL 14, CONFIRMED BY NDT.  CUT OUT CRACK APPROX 4 X 1 INCH AT NWW PRESS CEILING BS 270 - 273 RBL 14 IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR ON NWW PRESS CEILING IAW B727 SRM 51-40-2.
